Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Symptoms of Poly cystic ovary disease - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor: hi
Doctor: how can i help you
tricia: hello
tricia: is it possible to have pcos but an u/s shows no cyst?
Doctor: please go ahead with ur medical query
Doctor: yes it could
Doctor :   rarely
User :   ok well i have been diagnos with pcos but i havent seen any cyst on my u/s
Doctor :   on u/s scan
Doctor :   it can be seen
Doctor :   ok
User :   i have a fertility prob
Doctor :   do u have irregular periods?
User :   i used clomid prod eggs but no preg
User :   i have regular 28dy cycle
Doctor :   since how long u have try for baby
User :   last month i had cd on 2nd oct the it came back on the 20th
User :   2years or so
User :   then 27dys another periods
Doctor :   ok
Doctor :   do u have weight problems?
Doctor :   r u overweight or have facial hairs?
User :   maybe
User :   i have oily skin and facial hair
Doctor :   ok
Doctor :   these could be sign of PCOD
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor